Alert archive / Ohio / River Flood Warnings in 2013

River Flood Warning 87, NWS Cleveland, OH

December 24, 2013Marion County, Ohio

NWS Cleveland, OH issued this river flood warning at Dec 24, 2013, 1:19 PM EST for Marion County, Ohio. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Dec 24, 2013, 1:19 PM EST (18:19 UTC)
Expired
Dec 24, 2013, 7:41 PM EST
In force
6 hr
Issued by
NWS Cleveland, OH
Flood severity
Minor

County Marion County, OH

The river

Written for the forecast point Scioto River at Larue (LARO1). The gauge peaked at 12.76 ft at Dec 23, 2013, 1:00 PM EST.

actionminormoderatemajor810121412/2412/2512/26
Action stage
8 ft
Minor stage
12 ft
Moderate stage
13 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03217500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

610 
WGUS41 KCLE 241819
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
119 PM EST TUE DEC 24 2013

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR LARUE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC101-250219-
/O.NEW.KCLE.FL.W.0087.131224T1819Z-131225T0304Z/
/LARO1.1.ER.000000T0000Z.131224T1800Z.131224T2104Z.NO/
119 PM EST TUE DEC 24 2013

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SCIOTO RIVER NEAR LARUE
* FROM THIS AFTERNOON UNTIL THIS EVENING
* AT  1:00 PM TUESDAY THE STAGE WAS...11.2 FEET 
* FLOOD STAGE IS 11.0 FEET 
* THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON.
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.

$$
2 follow-up statements
691 
WGUS81 KCLE 241826
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
126 PM EST TUE DEC 24 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  PORTAGE RIVER AT WOODVILLE
  SANDUSKY RIVER AT TIFFIN
  MAUMEE RIVER NEAR GRAND RAPIDS
  MAUMEE RIVER AT WATERVILLE
  KILLBUCK CREEK NEAR KILLBUCK
  SCIOTO RIVER NEAR LARUE
  SCIOTO RIVER NEAR PROSPECT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC123-143-173-250226-
/O.EXT.KCLE.FL.W.0075.000000T0000Z-131225T2230Z/
/WDVO1.3.ER.131222T0351Z.131223T1900Z.131225T1630Z.NO/
126 PM EST TUE DEC 24 2013

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER AT WOODVILLE.
* AT 12:30 PM TUESDAY THE STAGE WAS 12.9 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY 
  MORNING.
* AT 12.0 FEET...LOWER PORTIONS OF SOUTH CHERRY STREET NEAR TRAIL 
  MARKER PARK INUNDATED. WATER APPROACHES PROPERTY SOUTH OF 
  PEMBERVILLE ROAD. 
* AT 11.0 FEET...THE RIVER FLOODS TRAIL MARKER PARK UP TO ERIE 
  STREET.


$$

OHC147-250226-
/O.EXT.KCLE.FL.W.0076.000000T0000Z-131225T1900Z/
/TFFO1.2.ER.131222T1128Z.131224T0915Z.131225T1300Z.NO/
126 PM EST TUE DEC 24 2013

THE FLOOD WARNING CONTINUES FOR
  THE SANDUSKY RIVER AT TIFFIN.
* AT 12:45 PM TUESDAY THE STAGE WAS 11.0 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY 
  MORNING.
* AT 10.5 FEET...FLOODING OCCURS ALONG THE SANDUSKY RIVER NEAR ROUTE 
  53 NORTH OF US 224.  FLOODWATERS WILL ALSO CAUSE TOWNSHIP ROAD 131 
  TO BECOME IMPASSABLE. IN TOWN WATER STREET...FRONT STREET...AND 
  DAVIS STREET ARE INUNDATED. 

$$

OHC095-173-250226-
/O.EXT.KCLE.FL.W.0081.000000T0000Z-131225T1900Z/
/GRRO1.1.ER.131224T0158Z.131224T1325Z.131225T0700Z.NO/
126 PM EST TUE DEC 24 2013

THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER NEAR GRAND RAPIDS.
* AT 12:23 PM TUESDAY THE STAGE WAS 15.4 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* AT 15.0 FEET...LOWLAND FLOODING NEAR THE TOWN OF GRAND RAPIDS AND 
  SECONDARY ROADS. 

$$

OHC095-173-250226-
/O.EXT.KCLE.FL.W.0082.000000T0000Z-131226T1342Z/
/WTVO1.1.ER.131222T1950Z.131224T1530Z.131226T0742Z.NO/
126 PM EST TUE DEC 24 2013

THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER AT WATERVILLE.
* AT  1:00 PM TUESDAY THE STAGE WAS 11.6 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY EARLY 
  THURSDAY MORNING.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$

OHC101-250226-
/O.CON.KCLE.FL.W.0087.000000T0000Z-131225T0304Z/
/LARO1.1.ER.000000T0000Z.131224T1800Z.131224T2104Z.NO/
126 PM EST TUE DEC 24 2013

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE.
* AT  1:00 PM TUESDAY THE STAGE WAS 11.2 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS 
  AFTERNOON.
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.

$$

OHC101-250226-
/O.CON.KCLE.FL.W.0073.000000T0000Z-000000T0000Z/
/PRGO1.2.ER.000000T0000Z.131225T0000Z.000000T0000Z.NO/
126 PM EST TUE DEC 24 2013

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR PROSPECT.
* AT  1:00 PM TUESDAY THE STAGE WAS 14.0 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 14.1 FEET BY THIS EVENING 
  THEN BEGIN FALLING.
* AT 13.5 FEET...FLOODING OCCURS ALONG SEVERAL STREETS NORTH OF 
  MARKET STREET INCLUDING NORTH ELM STREET, NORTHEAST STREET, SELLERS
  STREET, AND MULBERRY STREET. EXTENSIVE CROP FLOODING. HIGHWAY 203 
  IS COVERED WITH FLOOD WATERS FOR 2 MILES.


$$

OHC075-169-250226-
/O.EXT.KCLE.FL.W.0074.000000T0000Z-000000T0000Z/
/KILO1.1.ER.131222T0448Z.131223T0830Z.000000T0000Z.NO/
126 PM EST TUE DEC 24 2013

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK.
* AT  1:00 PM TUESDAY THE STAGE WAS 16.3 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO A STAGE OF 15.7 FEET BY WEDNESDAY
  MORNING.
* AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE
  OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621...
  STATE ROUTE 60 NORTH...AS WELL AS LOCAL LOW LYING ROADS. HOLMES 
  COUNTY FAIRGROUNDS INUNDATED. 


$$
260 
WGUS81 KCLE 250041
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
741 PM EST TUE DEC 24 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR LARUE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC101-250111-
/O.CAN.KCLE.FL.W.0087.000000T0000Z-131225T0304Z/
/LARO1.1.ER.000000T0000Z.131224T1800Z.131224T2200Z.NO/
741 PM EST TUE DEC 24 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE SCIOTO RIVER NEAR LARUE.
* AT  7:00 PM TUESDAY THE STAGE WAS 10.9 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FELL BELOW FLOOD STAGE AT  7:00 PM TUESDAY.
* FORECAST...THE RIVER WILL FALL TO 9.0 FEET BY THURSDAY MORNING.
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Dec 24, 1:00 PM EST, 19 minutes earlier.

Area forecast discussion, Dec 24, 1:00 PM EST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
100 PM EST TUE DEC 24 2013

.SYNOPSIS...
A TROUGH WILL MOVE SOUTH OFF OF LAKE ERIE TODAY. HIGH
PRESSURE WILL BUILD UP THE OHIO VALLEY TUESDAY NIGHT...THEN TO NEW
ENGLAND ON WEDNESDAY. A COLD FRONT WILL MOVE EAST ACROSS THE AREA
THURSDAY...FOLLOWED BY HIGH PRESSURE MOVING UP FROM THE SOUTH
THURSDAY NIGHT. ANOTHER COLD FRONT WILL CROSS THE AREA SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

THE UPPER TROUGH CONTINUES TO PROGRESS EAST AND LOW LEVELS WINDS
HAVE BACKED TO THE NORTHWEST. THE COOLEST AIR AT 850 MB IS OVER
THE REGION NOW. LAKE EFFECT SNOW BANDS ARE ALIGNING IN THE NW FLOW
AND BECOMING WEAKER AND MORE MULT-BANDED. VISIBLE SATELLITE
IMAGERY SHOWS THE BACK EDGE OF LAKE INDUCE/ENHANCE CLOUDS HAS ALREADY
PROGRESSED EAST TO THE LAKE ERIE ISLANDS. SO EXPECT A DIMINISHING
TREND IN COVERAGE AND INTENSITY OF THE SNOW BANDS THROUGH THE AFTERNOON.

EXPECT AFTERNOON ACCUMULATIONS TO RANGE FROM NEAR AN INCH IN
CUYAHOGA COUNTY TO PERHAPS 3 INCHES IN PERSISTENT BANDS OVER NW PA.

CURRENT TEMPERATURE FORECAST LOOK REASONABLE AS READING STRUGGLE
TO RISE.

PREVIOUS DISCUSSION... LAKE EFFECT SNOW HAS INCREASED ACROSS
NORTHEAST OHIO THIS MORNING WITH A MODERATELY STRONG BAND JUST
NORTH OF CLE WITH OTHER BANDS EXTENDING FARTHER EAST TOWARD ERI.
MORNING SOUNDINGS SHOWED THE TEMPERATURE INVERSION NEAR 10000 FT
THIS MORNING OVER THE LAKE WHICH ALLOWS FOR A DECENT MIXED LAYER
AND ALLOWS LES CLOUD TOP TEMPERATURES TO DROP TO -25C. EXPECT THE
LES ACTIVITY TO CONTINUE TO BE FAIRLY ROBUST UNTIL NOON AT WHICH
TIME THE UPPER TROUGH WILL HAVE SHIFTED EAST OF THE AREA AND THE
INVERSION WILL BEGIN TO LOWER AND DECREASE THE DEPTH OF THE LAKE
EFFECT CLOUDS AND CORRESPONDING SNOWFALL RATES.

WILL INCREASE SNOWFALL FORECAST TO 1-3 INCHES OVER CUYAHOGA...LAKE
AND GEAUGA COUNTIES WITH SOME INCREASE IN SURROUNDING COUNTIES TO
ACCOUNT FOR THE CURRENT LAKE EFFECT SNOW BANDS AND THEIR EXPECTED
PERSISTENCE FOR THE NEXT FEW HOURS.

LOW LEVEL COLD ADVECTION THIS MORNING HAS PRODUCED FALLING
TEMPERATURES IN MOST PLACES. TEMPERATURES WILL HOLD SOMEWHAT
STEADY IN THE EAST HALF INTO THE AFTERNOON AND RECOVER IN THE WEST
TO THE UPPER TEENS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
HIGH PRESSURE WILL EXPAND OVER THE AREA TONIGHT WITH LAKE EFFECT
SNOW DECREASING DURING THE EVENING. CURRENT ENDING TIME ON THE
HEADLINE LOOKS PRETTY GOOD AS ANY SNOW AFTER THAT TIME SHOULD BECOME
REALLY LIGHT AS MOISTURE DIMINISHES. MOST OF THE AREA (EXCLUDING
NE OH/NW PA SHOULD SEE SKIES CLEAR FOR SEVERAL HOURS BEFORE MID
LEVEL CLOUDS INCREASE FROM THE WEST AFTER MIDNIGHT. TEMPERATURES
WILL DIP TO 9-14 DEGREES BEFORE CLOUDS INCREASE AND TEMPERATURES
HOLD STEADY OR EVEN RISE A COUPLE DEGREES(WESTERN AREAS) LATE
TONIGHT.

A SHORTWAVE WILL LIFT NORTHEAST ACROSS THE AREA ON CHRISTMAS DAY
WITH WEAK ISENTROPIC ASCENT IN THE LOW LEVELS. THERE WILL BE AN
OPPORTUNITY FOR SOME LIGHT SNOW SHOWERS WITH CONDENSATION PRESSURE
DEFICITS SHOWING BEST CHANCES ACROSS NORTHERN PORTIONS OF THE AREA.
MOST AREAS WILL NOT SEE ANY ACCUMULATION...MAYBE UP TO A DUSTING IN
A FEW SPOTS.

COLD FRONT ASSOCIATED WITH LOW PRESSURE MOVING ACROSS THE UPPER
LAKES WILL MOVE ACROSS THE AREA FROM WEDNESDAY NIGHT INTO THURSDAY.
THERE WILL BE ANOTHER CHANCE OF LIGHT SNOW...WITH BEST CHANCES ONCE
AGAIN IN THE NORTHERN COUNTIES. SOME AREAS IN THE SNOWBELT MAY SEE
UP TO AN INCH OR SO OF ACCUMULATION.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
A WEAKENING COLD FRONT IS PROGGED TO CROSS THE LOWER GREAT LAKES ON
FRIDAY WITH LITTLE OR NO MOISTURE TO WORK WITH. AS QUICK AS THE
FRONT BRUSHES THE AREA THE FLOW WILL BACK TO THE SOUTHWEST AND HIGH
PRESSURE WILL BUILD IN ACROSS THE OHIO VALLEY. THE SOUTHWEST FLOW
AND MODERATING TEMPERATURES WILL CONTINUE INTO THE WEEKEND AHEAD OF
A STRONGER COLD FRONT DROPPING OUT OF CANADA. THE MODELS ARE A
LITTLE CLOSER ON THE STRENGTH AND TIMING OF THE FRONT...SOMETIME
LATER SUNDAY. PROBABLY NOT MUCH PRECIPITATION WITH THE SUNDAY FRONT
BUT TEMPERATURES WILL DROP BACK BELOW NORMAL EARLY NEXT WEEK....FROM
HIGHS IN THE 30S OVER THE WEEKEND...PERHAPS NEAR 40?...TO THE 20S BY
MONDAY.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
THE FIRST BATCH OF SYNOPTIC SNOW IS MOVING EAST BUT THE TROUGH
OVER LAKE ERIE WILL DROP SOUTHEAST ACROSS NE OH/NW PA AND EXPECT
ADDITIONAL LAKE ENHANCED SNOW SHOWERS TO CONTINUE THROUGH LATE
MORNING OR EARLY AFTERNOON WITH MVFR CEILINGS AND OCCASIONAL IFR
VISIBILITIES IN THE HEAVIER SNOW SHOWERS. THE SNOW SHOWERS COULD
LAST INTO THE EVENING AT KERI IF LAKE HURON SNOW BANDS CAN GET
INTO NW PA. THE AIR MASS WILL REALLY DRY OUT TODAY AS ARCTIC AIR
OVERSPREADS THE AREA. EXPECT CEILINGS TO IMPROVE TO VFR FROM WEST
TO EAST WITH CLEARING TONIGHT AS THE RIDGE AXIS PASSES TO THE
EAST. MID AND HIGH CLOUDS WILL SPREAD IN LATER TONIGHT.

.OUTLOOK...NON VFR POSSIBLE WEDNESDAY NIGHT AND THURSDAY IN SNOW
SHOWERS.

&&

.MARINE...
RELATIVELY FAST FLOW ALOFT WITH FREQUENT WEATHER SYSTEMS WILL KEEP
THE WINDS UP ON LAKE ERIE MUCH OF THE WEEK...ESPECIALLY THE EAST
HALF OF THE LAKE. A TROUGH WILL SWING ACROSS THE LAKE TODAY WITH
SOUTHWEST WINDS VEERING MORE NORTHWESTERLY. THIS WILL BRING THE
HIGHER WINDS/WAVES ONTO THE SOUTH SHORE. THE GRADIENT WEAKENS
QUICKLY THIS EVENING AS HIGH PRESSURE BUILDS IN FROM THE WEST.

A CLIPPER LOW PRESSURE WILL CROSS THE NORTHERN LAKES ON CHRISTMAS
AND THE FLOW WILL COME AROUND FROM THE SOUTH AND SOUTHWEST AGAIN.
THE HIGHER WINDS AND WAVES WILL START ON THE NORTH SHORE BUT
GRADUALLY SPREAD ACROSS THE ENTIRE LAKE BY CHRISTMAS NIGHT. THE FLOW
MAY VEER MORE WESTERLY FOR A WHILE THURSDAY/THURSDAY NIGHT AS A
TROUGH OF LOW PRESSURE SWINGS ACROSS THE LAKE BUT THE GRADIENT GOES
QUICKLY BACK TO THE SOUTHWEST ON FRIDAY AND SHOULD PERSIST INTO THE
WEEKEND UNTIL A STRONGER COLD FRONT DROPS ACROSS THE LAKE ON
SUNDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...LAKE EFFECT SNOW ADVISORY UNTIL 10 PM EST THIS EVENING FOR
     OHZ014-089.
PA...LAKE EFFECT SNOW ADVISORY UNTIL 10 PM EST THIS EVENING FOR
     PAZ003.
     LAKE EFFECT SNOW WARNING UNTIL 10 PM EST THIS EVENING FOR
     PAZ001-002.
MARINE...SMALL CRAFT ADVISORY UNTIL 9 PM EST THIS EVENING FOR
     LEZ146>149.

&&

SYNOPSIS...KEC
NEAR TERM...LAPLANTE
SHORT TERM...KEC
LONG TERM...KOSARIK
AVIATION...KOSARIK
MARINE...KOSARIK
Hazardous weather outlook, Dec 24, 9:47 AM EST, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
947 AM EST TUE DEC 24 2013

OHZ014-089-PAZ003-251500-
ASHTABULA INLAND-ASHTABULA LAKESHORE-CRAWFORD PA-
947 AM EST TUE DEC 24 2013

...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 10 PM EST THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW ADVISORY.

LOCALIZED RIVER FLOODING WILL CONTINUE TO SLOWLY RECEDE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ001-002-251500-
NORTHERN ERIE-SOUTHERN ERIE-
947 AM EST TUE DEC 24 2013

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ011>013-251500-
CUYAHOGA-LAKE-GEAUGA-
947 AM EST TUE DEC 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO.

.DAY ONE...TODAY AND TONIGHT.

LAKE EFFECT SNOW ACCUMULATION TODAY WILL GENERALLY RANGE FROM 1
TO 3 INCHES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>010-017>023-027>033-036>038-047-251500-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
947 AM EST TUE DEC 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

LOCALIZED FLOODING OF RIVERS...CREEKS AND LOW LYING AREAS WILL
CONTINUE TO SLOWLY RECEDE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-251500-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
947 AM EST TUE DEC 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Dec 24, 9:22 AM EST, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
922 AM EST TUE DEC 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 AM     SNOW             FRANKLIN CTR            41.92N  80.24W
12/24/2013  M2.7 INCH        ERIE               PA   SNOW SPOTTER

            12 HOUR SNOWFALL.

&&

EVENT NUMBER CLE1301668

LW
Local storm report, Dec 24, 9:27 AM EST, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
927 AM EST TUE DEC 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 AM     SNOW             NORTHEAST 6SW           42.13N  79.89W
12/24/2013  M4.0 INCH        ERIE               PA   SNOW SPOTTER

            12 HOUR SNOWFALL.

&&

EVENT NUMBER CLE1301669

LW
Local storm report, Dec 24, 9:32 AM EST, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
932 AM EST TUE DEC 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 AM     SNOW             ERIE AIRPORT            42.08N  80.18W
12/24/2013  M2.0 INCH        ERIE               PA   ASOS

            12 HOUR SNOWFALL.

&&

EVENT NUMBER CLE1301670

LW
Local storm report, Dec 24, 10:19 AM EST, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1019 AM EST TUE DEC 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 AM     SNOW             CORRY                   41.90N  79.65W
12/24/2013  M2.0 INCH        ERIE               PA   SNOW SPOTTER

            12 HOUR SNOWFALL.

&&

EVENT NUMBER CLE1301671

LW
Local storm report, Dec 24, 10:21 AM EST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1021 AM EST TUE DEC 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             6 SW ERIE               42.06N  80.15W
12/24/2013  M3.1 INCH        ERIE               PA   COCORAHS

            24 HOUR SNOWFALL.

0800 AM     SNOW             1 WNW NORTH EAST        42.22N  79.86W
12/24/2013  M2.4 INCH        ERIE               PA   COCORAHS

            24 HOUR SNOWFALL.

&&

EVENT NUMBER CLE1301672
EVENT NUMBER CLE1301673

LW
Special weather statement, Dec 24, 10:50 AM EST, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1050 AM EST TUE DEC 24 2013

OHZ010-011-013-241715-
LORAIN-CUYAHOGA-GEAUGA-
INCLUDING THE CITIES OF...LORAIN...CLEVELAND...CHARDON
1050 AM EST TUE DEC 24 2013

A BAND OF LAKE EFFECT SNOW FROM NORTHEAST LORAIN COUNTY THROUGH
CLEVELAND AND INTO GEAUGA COUNTY WILL SLOWLY WEAKEN THROUGH EARLY
AFTERNOON.

IN THE MEANTIME SOME LOCATIONS THAT ARE IN THE HEAVIER SNOW MAY
ACCUMULATE UP TO 3 INCHES OF SNOW BY EARLY AFTERNOON. THE
VISIBILITY WILL BE BELOW A MILE IN THE HEAVIER SNOW. UNTREATED
ROADS WILL BE SNOW COVERED AND SLIPPERY AND MOTORISTS WILL HAVE
TO USE CAUTION.

KIELTYKA

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 24, 11:16 AM ESTAreal Flood WarningCLEMarion24 hr

Nearby

River Flood Warnings in Ohio, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.